Couldn't find what you looking for?

TRY OUR SEARCH!

hello ! i had my period after taking provera pills on 23rd of may. on day 5 thru day 10 i was on first round of clomid. on cycle day 9 my temp had a shift of 0.5f at 98.2 and remained elevated for 11 days in the range of 98.2 to 98.4. i read that clomid causes elavated temps. we had intercourse during the fertile period and the possible day of ovulation.then on cd 21 itemp started declining.
yesterday (cd 22) i started spotting in the evening & its still goin on today on 23 rd day of my cycle. i usually have long cycles.while i am still due for my next period to be on 23 of june. moreover i read that clomid causes long cycles. if this be true , what cud this bleeding be ? implantation bleeding ??? is it normal to have medium flow during implantion bleeding ? should it stop within 2 days? i am 28 ttc for first time. please put your valuable suggestions.thankx and regards.

Loading...

hi ! so wut was that ? implant bleed or a period?
Reply

Loading...


it was a period. never had a 21 day cycle. baby dust to you all and me too.
Reply

Loading...

well i started progestrone to start my period.June 15 ,07 I started my cycle days 5-9 I took clomid 50mg my first cycle.I bd june 25-july2,I started spotting on june 6.I have'nt seen anything yet what could this be! !
Reply

Loading...

Hi all I am new to this forum. I need your advice and help. I am on 2 nd round of clomid 100 mg from 3 -7 . On 6 dpo had light spotting and it stopped immediately. I got my Af which was very light red blood watery and lasted only 2 days... I took test and it was negative. Pls advise Thanks in advance
Reply

Loading...